Beiträge zur allgemeinen (gekrümmten) konformen Differentialgeometrie

J.A. Schouten; J. Haantjes

Mathematische Annalen (1936)

  • Volume: 112, page 594-629
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schouten, J.A., and Haantjes, J.. "Beiträge zur allgemeinen (gekrümmten) konformen Differentialgeometrie." Mathematische Annalen 112 (1936): 594-629. <>.

author = {Schouten, J.A., Haantjes, J.},
journal = {Mathematische Annalen},
keywords = {Differential geometry},
pages = {594-629},
title = {Beiträge zur allgemeinen (gekrümmten) konformen Differentialgeometrie},
url = {},
volume = {112},
year = {1936},

AU - Schouten, J.A.
AU - Haantjes, J.
TI - Beiträge zur allgemeinen (gekrümmten) konformen Differentialgeometrie
JO - Mathematische Annalen
PY - 1936
VL - 112
SP - 594
EP - 629
KW - Differential geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.